Mathematical Models of Geometric Sizes of Cereal Crops’ Seeds as Dependent Random Variables
Language: English
Page range: 100 - 104
Published online: Sep 25, 2018
Published in print: Sep 1, 2018
Published by: Slovak University of Agriculture in Nitra
In partnership with: Paradigm Publishing Services
Publication frequency: 4 issues per year
Keywords:
Related subjects:
© 2018 Roman Kuzm Inskyi, Stefan Kovalishyn, Yurij Kovalchyk, Roman Sheremeta, published by Slovak University of Agriculture in Nitra
This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 License.